# SDR DALA2023083107114

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 CRACK ON CHANEL STA 367 APROXX. AND LBL25" CEILING AREA AT E/E COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00058. AREA WAS REPAIRED PER ER/A 384483-14. (2943084)
